Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Intense itching and red rashes whenever use a detergent.

Intense itching and red rashes whenever use a detergent Hello doctor, I`m 28 year old girl off late I`m having intense itching and red rashes whenever I use a detergent soap. Could you please explain me the reason?
Asked On : Thu, 7 Jan 2010
Answers:  1 Views:  1279
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
From the history given by you, I could think of your case being that of Atopic dermatitis. Atopic dermatitis is sometimes called eczema or atopic eczema. But atopic dermatitis is only one of many types of eczema .Atopic dermatitis is a long-lasting skin problem. It causes dry skin, intense itching, and then a red, raised rash. In severe cases, the rash forms clear, fluid-filled blisters. It cannot be spread from person to person. Atopic dermatitis is most common in babies and children. Some children with atopic dermatitis outgrow it or have milder cases as they get older. You may also get atopic dermatitis as an adult.. Most people who have atopic dermatitis have a personal or family history of allergies, such as hay fever and asthma. The skin inflammation that causes the atopic dermatitis rash is thought to be a type of allergic response. Things that may make atopic dermatitis worse include stress, certain foods, such as eggs, peanuts, milk, wheat, or soy products, allergens, such as dust mites or animal dander, harsh soaps or detergents, weather changes, especially dry and cold and also skin infection.
Answered: Fri, 8 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor